Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 96032, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/96032

A note on almost contra-precontinuous functions

1Department of Mathematics, Indiana University Southeast, New Albany 47150, IN, USA
2Department of Mathematics, Canakkale Onsekiz Mart University, Terzioglu Campus, Canakkale 17020, Turkey

Received 17 January 2006; Revised 30 May 2006; Accepted 5 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. E. Abd El-Monsef, S. N. El-Deeb, and R. A. Mahmoud, “β-open sets and β-continuous mapping,” Bulletin of the Faculty of Science. Assiut University. A, vol. 12, no. 1, pp. 77–90, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. E. Abd El-Monsef, R. A. Mahmoud, and E. R. Lashin, “β-closure and β-interior,” Journal of Faculty of Education, Ain Shams University, vol. 10, pp. 235–245, 1986. View at Google Scholar · View at Zentralblatt MATH
  3. C. W. Baker, “On a weak form of almost weakly continuous functions,” Demonstratio Mathematica, vol. 33, no. 4, pp. 865–872, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. W. Baker, “Subweakly β-continuous functions,” Far East Journal of Mathematical Sciences, vol. 8, no. 2, pp. 151–160, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. G. Crossley and S. K. Hildebrand, “Semi-closure,” The Texas Journal of Science, vol. 22, pp. 99–112, 1971. View at Google Scholar
  6. G. Di Maio and T. Noiri, “On s-closed spaces,” Indian Journal of Pure and Applied Mathematics, vol. 18, no. 3, pp. 226–233, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. E. Ekici, “Almost contra-precontinuous functions,” Bulletin of the Malaysian Mathematical Sciences Society. Second Series, vol. 27, no. 1, pp. 53–65, 2004. View at Google Scholar · View at MathSciNet
  8. S. N. El-Deeb, I. A. Hasanein, A. S. Mashhour, and T. Noiri, “On p-regular spaces,” Bulletin Mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie, vol. 27(75), no. 4, pp. 311–315, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. E. Joseph and M. H. Kwack, “On S-closed spaces,” Proceedings of the American Mathematical Society, vol. 80, no. 2, pp. 341–348, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Kar and P. Bhattacharyya, “Some weak separation axioms,” Bulletin of the Calcutta Mathematical Society, vol. 82, no. 5, pp. 415–422, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. N. Levine, “Semi-open sets and semi-continuity in topological spaces,” The American Mathematical Monthly, vol. 70, no. 1, pp. 36–41, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. S. Mashhour, M. E. Abd El-Monsef, and S. N. El-Deeb, “On precontinuous and weak precontinuous mappings,” Proceedings of the Mathematical and Physical Society of Egypt, no. 53, pp. 47–53, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. Noiri and V. Popa, “Some properties of almost contra-precontinuous functions,” Bulletin of the Malaysian Mathematical Sciences Society. Second Series, vol. 28, no. 2, pp. 107–116, 2005. View at Google Scholar · View at MathSciNet
  14. D. A. Rose, “Weak continuity and almost continuity,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 2, pp. 311–318, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. T. Soundararajan, “Weakly Hausdorff spaces and the cardinality of topological spaces,” in General Topology and Its Relations to Modern Analysis and Algebra, III (Proc. Conf., Kanpur, 1968), pp. 301–306, Academia, Prague, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet